# SDR FDEA201612164474

- Difficulty date: December 16, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 75,312 hours, 14,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK LOWER ACCESS PANEL 636AB CUTOUT HAS A CRACK INDICATION ON FOUR FASTENER HOLES DURING HIGH FREQUENCY EDDY CURRENT INSPECTION.
